68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Gabapentin - diminishing returns?

1 REPLY 1
Guest user
Not applicable

Re: Gabapentin - diminishing returns?

Hi Fortinbras

 

Hopefully other Forum users will respond soon. If you'd like to discuss your concerns over the medication with one of our breast cancer specialists, our Helpline is open weekdays 9am-4pm and Saturdays 9am-1pm

 

Best wishes

Nik

Fortinbras
Member

Gabapentin - diminishing returns?

I have been taking gabapentin for 6 weeks and am currently up to 300 mg x 3 daily. I had an initial glorious three weeks of near freedom from flushes and was also getting a better night's sleep. However, it no longer seems to be working.The flushes & chills have returned, admittedly not as severe as they were before, but bad enough. Am taking a break from tamoxifen for a few days for some respite. Has anyone else had this experience?